OFFSET
0,2
LINKS
Juhani Karhumäki and Jeffrey Shallit, Polynomial versus exponential growth in repetition-free binary words, arXiv:math/0304095 [math.CO], April 7 2003.
Juhani Karhumäki and Jeffrey Shallit, Polynomial versus exponential growth in repetition-free binary words, Journal of Combinatorial Theory, Series A 105 (2004) 335-347.
CROSSREFS
KEYWORD
nonn
AUTHOR
Ralf Stephan, Apr 10 2003
EXTENSIONS
Name changed by Jeffrey Shallit, Sep 26 2014
More terms from Jeffrey Shallit, Jul 17 2021
STATUS
approved